Jump to content

Photo
Accutane

Was On Vitamin A Then Straight Onto Accutane...

vitamin a

6 replies to this topic

#1 kinluek

kinluek

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Likes: 1
About Me
  • Joined: 14-May 13

Posted 28 July 2013 - 11:49 AM

hey i was taking 100,00 iu of accutane from fish oil for like 3 months and now gone straight onto accutane 40mg a day... has anyone else done this, will i be okay..? i didnt get any side effects off the vitamin a, and ive been on the accutane for like 12 days and have dry patches on my arms and dry lips... my face is still oily and my body feels fine... so would you say im coping pretty well? when do people usually get like the joint pains and super dry skin on face? 



#2 ProudTerp

ProudTerp

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 2
About Me
  • Gender:Male
  • Location:Washington DC Area
  • Interests:Good Food, Basketball, Humor, Movies, and Accutane.
  • Joined: 21-May 13

Posted 29 July 2013 - 04:55 PM

I took high dose vitamin A (100,000 IU) for a month before I went on Accutane.  Took my blood test before getting on Accutane, and everything was fine. However, I would definitely talk to your doctor and get your blood work done.  Three months at those doses of vitamin A may be significant.  I didn't have any issues, but I was on Vitamin A for only a month and my body might have reacted differently then yours.

 

The side effects like sore joints and flaky skin will likely show up within the first or 2nd month. Twelve days may not be enough for Accutane to really take effect. Everyone reacts differently though.  Hope it is successful for you. JUst make sure you talk to your derm about your previous vitamin A dosing.



#3 kinluek

kinluek

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Likes: 1
About Me
  • Joined: 14-May 13

Posted 30 July 2013 - 04:30 AM

I took high dose vitamin A (100,000 IU) for a month before I went on Accutane.  Took my blood test before getting on Accutane, and everything was fine. However, I would definitely talk to your doctor and get your blood work done.  Three months at those doses of vitamin A may be significant.  I didn't have any issues, but I was on Vitamin A for only a month and my body might have reacted differently then yours.

 

The side effects like sore joints and flaky skin will likely show up within the first or 2nd month. Twelve days may not be enough for Accutane to really take effect. Everyone reacts differently though.  Hope it is successful for you. JUst make sure you talk to your derm about your previous vitamin A dosing.

have you finished your course now? and have the side effects gone away?



#4 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 30 July 2013 - 07:16 PM

hey i was taking 100,00 iu of accutane from fish oil for like 3 months and now gone straight onto accutane 40mg a day... has anyone else done this, will i be okay..? i didnt get any side effects off the vitamin a, and ive been on the accutane for like 12 days and have dry patches on my arms and dry lips... my face is still oily and my body feels fine... so would you say im coping pretty well? when do people usually get like the joint pains and super dry skin on face? 

 

As long as you don't take Vit A and Accutane together you'll be fine.

 

What dose of Accutane are you on and what is your weight and acne severity?

 

Not everyone gets muscle/joint pain on Accutane, but your oil should slow down within 4 weeks of starting Accutane:

 

http://www.acne.org/...attach_id=35516

 

http://www.acne.org/...attach_id=34903

 

 

Good luck


Edited by biggs881, 30 July 2013 - 07:18 PM.


#5 kinluek

kinluek

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Likes: 1
About Me
  • Joined: 14-May 13

Posted 31 July 2013 - 01:21 AM

hey i was taking 100,00 iu of accutane from fish oil for like 3 months and now gone straight onto accutane 40mg a day... has anyone else done this, will i be okay..? i didnt get any side effects off the vitamin a, and ive been on the accutane for like 12 days and have dry patches on my arms and dry lips... my face is still oily and my body feels fine... so would you say im coping pretty well? when do people usually get like the joint pains and super dry skin on face? 

 

As long as you don't take Vit A and Accutane together you'll be fine.

 

What dose of Accutane are you on and what is your weight and acne severity?

 

Not everyone gets muscle/joint pain on Accutane, but your oil should slow down within 4 weeks of starting Accutane:

 

http://www.acne.org/...attach_id=35516

 

http://www.acne.org/...attach_id=34903

 

 

Good luck

before i started taking vit A my acne was moderately severe.... when i started accutane my acne was like moderate... its now my 15th day on 40mg per day, side effects so far, dry arms and dry lips... face a little less oily, oh and i weigh 58kg



#6 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 31 July 2013 - 01:36 AM

That's a good dose for your weight. Accutane takes months to work. Stick with it.

 

 

Good luck



#7 ProudTerp

ProudTerp

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 2
About Me
  • Gender:Male
  • Location:Washington DC Area
  • Interests:Good Food, Basketball, Humor, Movies, and Accutane.
  • Joined: 21-May 13

Posted 31 July 2013 - 04:45 PM

Kinluek,

 

Yes, I finished my first course, which was when I was taking the Vitamin A.  The side effects went away after three weeks or so.  I was clear for 1.5 years, but the acne came back, but not as bad. The crazy amounts of oil never came back though.

 

I am now 3.5 months into my second course and am 99% clear. I am experiencing the same side effects as the first course, and am confident they will subside similar to when I finished my first course.

 

 

 

I took high dose vitamin A (100,000 IU) for a month before I went on Accutane.  Took my blood test before getting on Accutane, and everything was fine. However, I would definitely talk to your doctor and get your blood work done.  Three months at those doses of vitamin A may be significant.  I didn't have any issues, but I was on Vitamin A for only a month and my body might have reacted differently then yours.

 

The side effects like sore joints and flaky skin will likely show up within the first or 2nd month. Twelve days may not be enough for Accutane to really take effect. Everyone reacts differently though.  Hope it is successful for you. JUst make sure you talk to your derm about your previous vitamin A dosing.

have you finished your course now? and have the side effects gone away?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users